# SDR 154571

- Difficulty date: November 8, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N19XS
- Make and model: Saab SF340A
- Aircraft serial: 019
- Aircraft time: 31,254 hours, 34,159 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel
- Condition: Cracked
- Location: Downlock Act
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF MAIN HYDRAULIC`S WENT TO 0, EMERGENCY 2800, PULLED EMERGENCY HANDLE PER QRH.  INSPECTED & FOUND DOWNLOCK ACTUATOR SWIVEL TO BE CRACKED.  REMOVED AND REPLACED SWIVEL IAW SAAB AMM 32-33-10-2.  PERFORMED GEAR SWING, OPS CHECK GOOD IAW SAAB AMM 32-30-00-5.
